Advertisement

Ukrainian Mathematical Journal

, Volume 20, Issue 2, pp 221–222 | Cite as

Hereditary orders

  • Yu. A. Drozd
  • V. V. Kirichenko
Brief Communications

Literature cited

  1. 1.
    D. K. Faddeev, “Introduction to the multiplicative theory of modules of integral representations,” Trudy Matematicheskogo Instituta Akad. Nauk SSSR,80 (1965).Google Scholar
  2. 2.
    Z.I. Borevich and D.K. Faddeev, “The theory of homologies in groups,” Vestnik Leningradskogo Gosudarstvennogo Universiteta,II, No. 7 (1959).Google Scholar
  3. 3.
    N. Jacobson, Structure of Rings, Vol.37, American Mathematical Society Colloquium Publications, Providence, Rhode Island (1956).Google Scholar
  4. 4.
    H. Hasse, “On p-adic skew fields and their significance for the arithmetic of hypercomplex number systems,” Math. Ann.,104, 495–534 (1931).Google Scholar
  5. 5.
    J. A. Murtha, “Hereditary order over principal ideal domains,” Dissertation Abstracts,25, No. 4, 2539 (1964).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • Yu. A. Drozd
    • 1
  • V. V. Kirichenko
    • 1
  1. 1.Mathematics Institute of the Academy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations